Follow
Share

I had him checked for a bladder infection and it was negative.

This question has been closed for answers. Ask a New Question.
Is he still on the medication? Maybe it needs to be adjusted.

My cousin has Vascular Dementia mixed with AD and she had symptoms that came upon her pretty quickly. She had more anxiety/confusion/hallucinations though and not anger. I was told by the AL staff that often PAIN can manifest itself in their behavior. Maybe he can't tell you, but perhaps he does have pain. Has he had a fall? Does he have arthritis? What about dental problems or an ear ache? I'd have him checked out physically and see if the doctor will okay giving him something for pain like Tylenol just to see if it helps him feel better. If it's pain, then he may get relief and you'll know that's what it is. Of course, then you have to find the cause of the pain.
Helpful Answer (0)
Report

He had a stroke 2 years ago and the Doctor said that he could possibly be having mini strokes and we don't even know it. He just started on Quetiapine about 2 weeks ago for all the halucinations and anger. He had all these symptoms right after his first stroke when he was inpatient at a rehab center. They pretty much went away when we brought him home. Now it is starting all over again.
Helpful Answer (0)
Report

Did you check for stroke?
Helpful Answer (1)
Report

Has he begun a new medication in the last few weeks? Is it possible he's in pain? What does he say when you ask him why he's angry? Have you checked to see if depression is one of the side effects of any of his meds? Some side effects don't become apparent until one has been taking a particular medication for some time. Have you had a chance to talk to his doctor about it?

Just some things to think about, and perhaps sharing more info would help the forum come up with ideas.
Helpful Answer (0)
Report

This question has been closed for answers. Ask a New Question.